Diophantine approximation and deformation
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 4, pp. 585-598.
@article{BSMF_2000__128_4_585_0,
     author = {Kim, Minhyoung and Thakur, Dinesh S. and Voloch, Jos\'e Felipe},
     title = {Diophantine approximation and deformation},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {585--598},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {4},
     year = {2000},
     doi = {10.24033/bsmf.2383},
     mrnumber = {2001k:11134},
     zbl = {01584207},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2383/}
}
TY  - JOUR
AU  - Kim, Minhyoung
AU  - Thakur, Dinesh S.
AU  - Voloch, José Felipe
TI  - Diophantine approximation and deformation
JO  - Bulletin de la Société Mathématique de France
PY  - 2000
SP  - 585
EP  - 598
VL  - 128
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2383/
DO  - 10.24033/bsmf.2383
LA  - en
ID  - BSMF_2000__128_4_585_0
ER  - 
%0 Journal Article
%A Kim, Minhyoung
%A Thakur, Dinesh S.
%A Voloch, José Felipe
%T Diophantine approximation and deformation
%J Bulletin de la Société Mathématique de France
%D 2000
%P 585-598
%V 128
%N 4
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.2383/
%R 10.24033/bsmf.2383
%G en
%F BSMF_2000__128_4_585_0
Kim, Minhyoung; Thakur, Dinesh S.; Voloch, José Felipe. Diophantine approximation and deformation. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 4, pp. 585-598. doi : 10.24033/bsmf.2383. http://archive.numdam.org/articles/10.24033/bsmf.2383/

[BS] Baum (L.), Sweet (M.). - Continued fractions of algebraic power series in characteristic 2, Ann. of Math., t. 103, 1976, p. 593-610. | MR | Zbl

[K] Kim (M.). - Geometric height inequalities and the Kodaira-Spencer map, Compositio Math., t. 105, 1997, p. 43-54. | MR | Zbl

[LdM1] Lasjaunias (A.), De Mathan (B.). - Thue's theorem in positive characteristic, J. reine angew. Math., t. 473, 1996, p. 195-206. | MR | Zbl

[LdM2] Lasjaunias (A.), De Mathan (B.). - Differential equations and Diophantine approximation in positive characteristic, Monatshefte Math., t. 128, 1999, p. 1-6. | MR | Zbl

[M] Mahler (K.). - On a theorem of Liouville in fields of positive characteristic, Can. J. Math., t. 1, 1949, p. 397-400. | MR | Zbl

[O1] Osgood (C.). - An effective lower bound on the diophantine approximation of algebraic functions by rational functions, Mathematika, t. 20, 1973, p. 4-15. | MR | Zbl

[O2] Osgood (C.). - Effective bounds on the diophantine approximation of algebraic functions over fields of arbitrary characteristic and applications to differential equations, Indag. Math., t. 37, 1975, p. 104-119. | MR | Zbl

[Sc1] Schmidt (W.). - On Osgood's effective Thue theorem for algebraic functions, Comm. Pure Applied Math., t. 29, 1976, p. 759-773. | MR | Zbl

[Sc2] Schmidt (W.). - On continued fractions and diophantine approximation in power series fields, to appear in Acta Arithmetica. | Zbl

[Sc3] Schmidt (W.). - Diophantine approximation, Lecture Notes in Math., t. 785, Springer, Berlin, 1980. | MR | Zbl

[T] Thakur (D.). - Diophantine approximation exponents and continued fractions for algebraic power series, J. Number Theory, t. 79, 1999, p. 284-291. | MR | Zbl

[V1] Voloch (J.F.). - Diophantine approximation in positive characteristic, Periodica Math. Hungarica, t. 19, 1988, p. 217-225. | MR | Zbl

[V2] Voloch (J.F.). - Diophantine approximation in characteristic p, Monatsh. Math., t. 119, 1995, p. 321-325. | MR | Zbl

[V3] Voloch (J.F.). - Diophantine geometry in characteristic p : a survey, in Arithmetic Geometry, F. Catanese, ed., Symposia Mathematica, Cambridge Univ. Press, t. XXXVII, 1997, p. 260-278. | MR | Zbl

[Voj1] Vojta (P.). - Diophantine approximations and value distribution theory, Lecture Notes in Math., Springer, Berlin, t. 1239, 1987. | MR | Zbl

[Voj2] Vojta (P.). - On algebraic points on curves, Comp. Math., t. 78, 1991, p. 29-36. | Numdam | MR | Zbl

Cited by Sources: